# SDR SWIA200819508

- Difficulty date: March 17, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 18,928 hours, 25,182 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TRIM TAB ROD ENDS ARE CORRODED, FOUND AT C-CHECK.  REPLACED ELEVATOR TRIM TAB ROD ENDS.
